# SDR DALA13049836309

- Difficulty date: October 5, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 99,497 hours, 12,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY  STRINGER JOINT FITTING BS 1480 CORRODED. THE DAMAGED STRINGER JOINT FITTING WAS REPLACED IAW SRM 51-40-02 AND DWG:69B10501.
